Zolezzi, Tullio
Teoremi di esistenza nella teoria dei controlli ottimi in dimensione finita
Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , p. 163-176
Zbl 0155.15302 | MR 223955 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1967__39__163_0

Bibliographie

[1] Browder, Remarks on the direct method of the calculus of variations. ARCH. RAT. MECH. ANAL. vol. 20 (1965), 251-258. MR 187122 | Zbl 0135.32404

[2] Conti, Notes on optimum control theory. Lecture series no. 43, University of Maryland.

[3] Cesari, Existence theorems for optimal solutions in Pontryagin and Lagrange problems J S.I.A.M. CONTROL, Ser A, vol. 3, no. 3 (1966), 475-498. MR 199762 | Zbl 0137.08204

[4] Dunford-Schwartz, Linear Operators, part 1. Interscience Pub., 1958.

[5] Vainberg Variational methods for the study of nonlinear operators. Holden-Day, 1964. MR 176364 | Zbl 0122.35501

[6] Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints I. TRANS. A.M.S. vol. 124 (1966), 369-412. MR 203542 | Zbl 0145.12501

[7] Krasnoselskii, Topological methods in the theory of nonlinear integral equations. Pergamon Press, 1964. Zbl 0111.30303